# SDR SWAA970314

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND A 2 INCH CRACK IN RADIUS OF SUPPORT FITTING MEMBER AT HORZ STAB CENTER SECTION UPPER SUPPORT, O/B SIDE OF BEAM, 25 AFT OF FWD SPAR, 20 I/B OF RT SIDE INTERNAL FUSE SKIN.  REPAIRED PER BOEING SRM.
